MathSciNet Relay Station
MathSciNet bibliographic data
MR1762043 65L80 (34A09 35Q35 76D05)
Martinson, Wade S.; Barton, Paul I. A differentiation index for partial differential-algebraic equations. SIAM J. Sci. Comput. 21 (2000), no. 6, 2295–2315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement